# SDR DALA14031370991

- Difficulty date: May 18, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 58,862 hours, 42,557 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Quick Disconnect
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE AFT STAIRWAY EMERGENCY LIGHT TO BE INOPERATIVE.  MAINTENANCE FOUND A QUICK DISCONNECT TERMINAL NOT SECURE AND THEY SECURED THE TERMINAL.  OPERATIONAL CHECK WAS NORMAL.  (LP 6007433).
